Results 1 to 6 of 6
Like Tree1Likes
  • 1 Post By Ricky71
Percoset addiction??? Please help.
  1. #1
    Jmann13 is offline New Member
    Join Date
    Nov 2016
    Posts
    1

    Default Percoset addiction??? Please help.

    I recently had surgery and The doctor gave me percocets for the pain and I started to take them only at night so I could sleep. After taking one a day for 5 days I stopped because the pain went away. After 4 days of not taking one I started to feel like I had the flu. When I was born, my mother was doing narcotics and I was born addicted to them so I had to have some type of detox to get me away from the addiction. I didn't think that taking them now would cause any problems.

    After I started to feel sick I stated taking them again. (I know it was stupid but I couldn't take feeling sick) I've been taking 2 every night for the last week or so. If I don't take one around 8 or 9pm I start to feel like >>>>. I really don't want to have to keep taking them to make me feel normal. When I don't take them I feel like I have no energy, I'm tired. Once I take one I have so much energy and they keep me awake. ( I've gotten 2 hours of sleep every night for the last 3 days.) I can't tell my family because they will kill me. Does anyone have any ideas?

  2. #2
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,706

    Default

    Quote Originally Posted by Jmann13 View Post
    I recently had surgery and The doctor gave me percocets for the pain and I started to take them only at night so I could sleep. After taking one a day for 5 days I stopped because the pain went away. After 4 days of not taking one I started to feel like I had the flu. When I was born, my mother was doing narcotics and I was born addicted to them so I had to have some type of detox to get me away from the addiction. I didn't think that taking them now would cause any problems.

    After I started to feel sick I stated taking them again. (I know it was stupid but I couldn't take feeling sick) I've been taking 2 every night for the last week or so. If I don't take one around 8 or 9pm I start to feel like >>>>. I really don't want to have to keep taking them to make me feel normal. When I don't take them I feel like I have no energy, I'm tired. Once I take one I have so much energy and they keep me awake. ( I've gotten 2 hours of sleep every night for the last 3 days.) I can't tell my family because they will kill me. Does anyone have any ideas?
    You only took one Percocet a day for 5 days then you stopped taking them for 4 days, then you felt like you were getting the flu? If this was the case then you were not experiencing withdrawals but in fact you probably were actually getting the flu!

    If you have only been taking 2 a night for the last week then you will be fine just stopping now. Do not continue to take them or it can and will become a problem very quickly! Flush what you have left and be done with it right NOW!!! You will not experience opiate withdrawals from the usage that you have mentioned and if you do feel some discomfort it will be very minor and mostly made up in your head! Stay hydrated, drink lots of water and Gatorade for the next week or so!

  3. #3
    Join Date
    Jul 2016
    Posts
    4

    Default

    Quote Originally Posted by Ricky71 View Post
    You only took one Percocet a day for 5 days then you stopped taking them for 4 days, then you felt like you were getting the flu? If this was the case then you were not experiencing withdrawals but in fact you probably were actually getting the flu!

    If you have only been taking 2 a night for the last week then you will be fine just stopping now. Do not continue to take them or it can and will become a problem very quickly! Flush what you have left and be done with it right NOW!!! You will not experience opiate withdrawals from the usage that you have mentioned and if you do feel some discomfort it will be very minor and mostly made up in your head! Stay hydrated, drink lots of water and Gatorade for the next week or so!
    There is a huge difference between narcotics and opiates. You didn't take enough to become that addicted that fast. Just throw them out and don't take anymore, because if you dont, you will become addicted for real and I promise, it will be so much worse later.

  4. #4
    Dusty_1984 is offline Junior Member
    Join Date
    Nov 2016
    Posts
    29

    Default

    I have to agree. Right now you're not at a point that you can't recover from. One or even two a day won't cause you too much, if any, withdrawal.

    Don't let these pills consume you. They will quickly and you won't even see it coming. It will pick up from two a night to three, four, eight.

    I hope you get to feeling better.

  5. #5
    DravenDomnq is offline Advanced Member
    Join Date
    Sep 2016
    Location
    Midwest
    Posts
    1,116

    Default

    Quote Originally Posted by Dusty_1984 View Post
    I have to agree. Right now you're not at a point that you can't recover from. One or even two a day won't cause you too much, if any, withdrawal.

    Don't let these pills consume you. They will quickly and you won't even see it coming. It will pick up from two a night to three, four, eight.

    I hope you get to feeling better.
    This is so true, and speaking from experience can destroy so many things in your life. I spent over a decade on them and now just 10 days off of them my life is already so much better than it has been the last many, many years. It will be so much easier to do it now then later.

  6. #6
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,706

    Default

    Quote Originally Posted by wizz_bufisdetermined View Post
    There is a huge difference between narcotics and opiates. You didn't take enough to become that addicted that fast. Just throw them out and don't take anymore, because if you dont, you will become addicted for real and I promise, it will be so much worse later.
    "There is a huge difference between narcotics and opiates."??? Please tell us what you think the difference is???
    DravenDomnq likes this.

Similar Threads

  1. new here; almost done tapering from percoset; not doing great
    By ggb5 in forum Prescription Drug Addiction
    Replies: 3
    Last Post: 04-02-2018, 07:16 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22